# SDR CALA2013082290662

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,183 hours, 14,444 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Condition: Inoperative
- Location: Rt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT INTEGRATED DRIVE GENERATOR VALVE STATUS MESSAGE.  RT ENGINE INTEGRATED DRIVE GENERATOR VALVE INOPERATIVE.  NIL TIME TO T-S.  MEL COMPLIED WITH.
